Chronic thrombotic microangiopathy presenting as acute nephrotic syndrome in a patient with renal cancer receiving tyrosine kinase inhibitor therapy.
Аннотация
Thrombotic microangiopathy (TMA) is a rare but serious side effect of tyrosine kinase inhibitor (TKI) therapy. Previous case reports of renal TMA have usually occurred in the first few months of TKI initiation with only very few cases occurring within 2-3 years. We report a case of a patient who was referred to the Nephrology service for nephrotic syndrome and worsening renal function after 8 years of sunitinib therapy for metastatic clear cell carcinoma of the kidney. Renal biopsy showed chronic TMA without another secondary aetiology identified. With discontinuation of sunitinib and pharmacological optimisation of his hypertension, his renal function and proteinuria both significantly improved. No relapse or recurrence of disease activity was noted after a year of follow-up. This case highlights the importance of remaining vigilant for the development of renal TMA even after an extended duration of TKI therapy.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.